About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta name details

Amphicteis gunneri floridus Hartman, 1951

340835  (urn:lsid:marinespecies.org:taxname:340835)

 unaccepted (superseded original combination)
Subspecies
marine, brackish, fresh, terrestrial
recent only
Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 110, no figures [details]  Available for editors  PDF available [request] 
Type locality contained in United States part of the Gulf of Mexico  
type locality contained in United States part of the Gulf of Mexico [details]
Note Gulf of Mexico off western Florida  
From other sources
Type locality Gulf of Mexico off western Florida [details]
Taxonomy Moved to different genus  
Taxonomy Moved to different genus [details]
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Amphicteis gunneri floridus Hartman, 1951. Accessed at: http://marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=340835 on 2019-12-08
Date
action
by
2008-03-19 16:32:34Z
created
2008-03-26 11:36:43Z
changed
2015-11-13 19:36:01Z
changed
2019-03-07 06:40:15Z
changed
2019-03-08 02:38:06Z
changed

original description Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 110, no figures [details]  Available for editors  PDF available [request] 

new combination reference Zottoli, Robert A. 1974. Reproduction and larval development of the ampharetid polychaete Amphicteis floridus. Transactions of the American Microscopical Society 93(1): 78-89.
page(s): 78; note: Rank change only, raised to species rank. Previously the changed-rank name was used in the 1966 unpublished Ph.D. thesis of Zottoli [details]   

new combination reference Banse, Karl. (1979). Ampharetidae (Polychaeta) from British Columbia and Washington. <em>Canadian Journal of Zoology.</em> 57(8): 1543-1552., available online at https://doi.org/10.1139/z79-202
note: to new genus Hobsonia as a full species [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

From other sources
Taxonomy Moved to different genus [details]

Type locality Gulf of Mexico off western Florida [details]